MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-49-4013
Medical Device Problem Codes Fracture (1260); Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 02-010-03-0240 - logic cr femoral cem, left, sz 4 4868982.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 4874900.200-02-35 - three peg patella 35mm 5027321.H7: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6), 2017.The patient returned to the surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs.Full revision.The patient was revised on (b)(6), 2023 and the poly insert and patella were swapped.The poly tibial insert was broken in pieces posteriorly and those pieces were removed and the knee joint was irrigated.All fragments, parts, or pieces were removed.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported was likely due to the reported instability and prosthesis wear, which ultimately led to device fracture, and inclusion of the polyethylene implants in the packaging recall.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Prosthesis wear of the patella could not be confirmed from the provided information.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17393992
Report Number1038671-2023-01771
Device Sequence Number6054493
Product Code JWH
UDI-Device Identifier10885862174536
UDI-Public10885862174536
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2020
Device Catalogue Number02-012-49-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight125 KG